Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 1, NWS El Paso, TX

January 30, 20147 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Jan 30, 2014, 7:07 AM MST for 7 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Jan 30, 2014, 12:00 PM MST. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 30, 2014, 7:07 AM MST (14:07 UTC)
In effect from
Jan 30, 2014, 12:00 PM MST
Expired
Jan 30, 2014, 6:00 PM MST
In force
6 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 3:40 PM MSTNON-TSTM WND GST 6418 Nne Encinoso, NMCSBF TRANSWESTERN PUMP.
Jan 30, 4:40 PM MSTNON-TSTM WND GST 6418 Nne Encinoso, NMCSBF TRANSWESTERN PUMP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 2.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3315 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WWUS84 KEPZ 301407
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
707 AM MST THU JAN 30 2014

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...

.INCREASING WINDS ALOFT AND LEE-SIDE TROUGHING OVER EASTERN NEW
MEXICO WILL BRING INCREASING WINDS TO THE REGION THIS AFTERNOON.
MEANWHILE...VERY DRY CONDITIONS WILL REMAIN IN PLACE ACROSS THE
AREA WITH MINIMUM RELATIVE HUMIDITY VALUES EXPECTED TO RANGE FROM
8 TO 15 PERCENT EXCEPT AT THE HIGHEST OF ELEVATIONS. SOUTHWEST
WINDS BY MID-AFTERNOON WILL APPROACH 20 MPH AT THE 20-FOOT LEVEL
IN SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS...AS WELL AS HIGHER
TERRAIN AREAS OF THE NEW MEXICO BOOTHEEL. WHILE WINDY CONDITIONS
WILL RETURN ON FRIDAY...RELATIVE HUMIDITY VALUES WILL ALSO
INCREASE...MITIGATING FIRE WEATHER CONDITIONS.

NMZ110-301515-
/O.CAN.KEPZ.FW.A.0001.140130T1900Z-140131T0100Z/
SOUTHWEST MOUNTAINS-
707 AM MST THU JAN 30 2014

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONE 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE FIRE WEATHER WATCH.

WINDS WILL LIKELY REMAIN JUST BELOW RED FLAG CRITERIA ACROSS THE
GILA REGION THIS AFTERNOON.

$$

NMZ111>113-TXZ055-056-302215-
/O.UPG.KEPZ.FW.A.0001.140130T1900Z-140131T0100Z/
/O.NEW.KEPZ.FW.W.0001.140130T1900Z-140131T0100Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
707 AM MST THU JAN 30 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING DUE TO STRONG WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO
6 PM MST THIS EVENING. THIS REPLACES THE FIRE WEATHER WATCH WHICH
WAS PREVIOUSLY IN EFFECT.

AREA AFFECTED: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING
FIRE WEATHER ZONES 112 AND 113...AND PORTIONS OF ZONE 111 IN THE
NEW MEXICO BOOTHEEL. ALSO FAR WEST TEXAS INCLUDING FIRE WEATHER
ZONES 055 AND 056.

* TIMING: TODAY FROM NOON TO 6 PM MST.

* WIND: SOUTHWEST AROUND 20 MPH WITH GUSTS 30 TO 35 MPH.
  STRONGEST IMMEDIATELY EAST OF AREA MOUNTAIN RANGES.

* HUMIDITY: MINIMUM RH 10 TO 15 PERCENT. RH VALUES MAY BE SLIGHTLY
  HIGHER IN THE HIGHEST ELEVATIONS OF THE SACRAMENTO MOUNTAINS
  ABOVE 8500 FEET.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED...ESPECIALLY IN AREAS OF TALL
  CURED GRASS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

HARDIMAN
1 follow-up statement
707 
WWUS84 KEPZ 302140
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
240 PM MST THU JAN 30 2014

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...

.INCREASING WINDS ALOFT AND LEE-SIDE TROUGHING OVER EASTERN NEW
MEXICO WILL BRING INCREASING WINDS TO THE REGION THIS AFTERNOON.
MEANWHILE...VERY DRY CONDITIONS WILL REMAIN IN PLACE ACROSS THE
AREA WITH MINIMUM RELATIVE HUMIDITY VALUES EXPECTED TO RANGE FROM
8 TO 15 PERCENT EXCEPT AT THE HIGHEST OF ELEVATIONS. SOUTHWEST
WINDS BY MID-AFTERNOON WILL APPROACH 20 MPH AT THE 20-FOOT LEVEL
IN SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS...AS WELL AS
HIGHER TERRAIN AREAS OF THE NEW MEXICO BOOTHEEL. WHILE WINDY
CONDITIONS WILL RETURN ON FRIDAY...RELATIVE HUMIDITY VALUES WILL
ALSO INCREASE...MITIGATING FIRE WEATHER CONDITIONS.

NMZ111>113-TXZ055-056-310100-
/O.CON.KEPZ.FW.W.0001.000000T0000Z-140131T0100Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
240 PM MST THU JAN 30 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* AREA AFFECTED: ELEVATIONS BELOW 7500 FEET IN SOUTHWEST AND
  SOUTH-CENTRAL NEW MEXICO INCLUDING FIRE WEATHER ZONES 112 AND
  113...AND PORTIONS OF ZONE 111 IN THE NEW MEXICO BOOTHEEL. ALSO
  FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056.

* TIMING: TODAY FROM NOON TO 6 PM MST.

* WIND: SOUTHWEST AROUND 20 MPH WITH GUSTS 30 TO 35 MPH. 
  STRONGEST IMMEDIATELY EAST OF AREA MOUNTAIN RANGES.

* HUMIDITY: MINIMUM RH 10 TO 20 PERCENT. RH VALUES ABOVE 15
  PERCENT IN THE HIGHER ELEVATIONS OF THE SACRAMENTO MOUNTAINS
  ABOVE 7500 FEET.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED...ESPECIALLY IN AREAS OF 
  TALL CURED GRASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jan 30, 5:15 AM MST, 1 hour 52 minutes earlier.

Area forecast discussion, Jan 30, 5:15 AM MST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
515 AM MST THU JAN 30 2014

.SYNOPSIS...
THURSDAY AND FRIDAY THE BORDERLAND WILL BE WINDY AND WARM. TODAY
GUSTS WILL BE BETWEEN 15 AND 30 MPH AND FRIDAY GUSTS COULD GET AS
HIGH AS 45 MPH. OVER THE WEEKEND WINDS WILL DECREASE AND HIGH
TEMPERATURES WILL BE MILD. THE BEGINNING OF NEXT WEEK BRINGS A
CHANCE FOR MOUNTAIN SHOWERS AND LOWLAND RAIN SHOWERS. AS THE WEEK
PROGRESSES THE AREA WILL SEE NEAR NORMAL TEMPERATURES.

.DISCUSSION...
THE BORDERLAND CAN EXPECT WARM AND WINDY CONDITIONS TODAY AND
TOMORROW AS WEST WINDS AND UPPER ZONAL FLOW TAKE OVER. THE WEST
WINDS WILL ALLOW FOR DAYTIME HIGH TEMPERATURES TO REACH THE 70S IN
MOST LOWLAND LOCATIONS. AS THE PRESSURE GRADIENT BEGINS TO TIGHTEN
ACROSS THE REGION...THE LOWLANDS COULD SEE GUSTS BETWEEN 15 AND 30
MPH TODAY. FRIDAY ADVISORY CRITERIA LOOKS POSSIBLE WITH GUSTS
REACHING AS HIGH AS 40 MPH IN SOME OF THE MOUNTAIN ZONES BUT HAVE
DECIDED TO LET THE DAY SHIFT DECIDE ON WHEN TO ISSUE THE ADVISORY.
MIXING HEIGHTS WILL BE HIGH FRIDAY AND WITH THE LACK OF RAIN
RECENTLY IN THE REGION BLOW DUST WILL BE A POSSIBILITY FRIDAY
AFTERNOON.

THE WEEKEND STARTS A SERIES OF DISTURBANCES THAT WILL AFFECT THE
AREA THROUGH NEXT WEEK. THE FIRST DISTURBANCE WILL CUT ACROSS THE
MOUNTAIN ZONES SATURDAY MORNING BRINGING A POSSIBILITY OF RAIN AND
SNOW SHOWERS...BUT MOST LOWLAND LOCATIONS WILL REMAIN DRY.
TEMPERATURES THIS WEEKEND WILL CONTINUE TO RUN ABOVE NORMAL...BUT
NOT AS HIGH AS TODAY AND FRIDAY.

MODELS ARE IN A LITTLE BETTER AGREEMENT ON THE SECOND
DISTURBANCE THAT ENTERS THE AREA MONDAY EVENING. WHILE THEY SEEM
TO AGREE ON TIMING...THEY DO NOT AGREE ON COVERAGE OF
PRECIPITATION. THE ECMWF HAD THE TROUGH DIGGING A LITTLE DEEPER
AND BRINGING RAIN SHOWERS ACROSS THE ENTIRE LOWLANDS AND RAIN AND
SNOW SHOWERS TO THE MOUNTAINS. THE GFS DOES NOT DIG THE TROUGH AS
DEEP AND KEEPS THE PRECIPITATION TO THE NORTHERN HALF OF THE CWA.
I DECIDED TO STAY WITH THE TRAIN OF THOUGHT OF MY PREDECESSORS AND
GO WITH THE ECMWF SOLUTION. COOLED TEMPERATURES OFF AND BROUGHT A
SLIGHT CHANCE OF RAIN SHOWERS TO THE LOWLANDS AND RAIN AND SNOW
SHOWERS TO THE MOUNTAINS. LOOKING JUST BEYOND THE CURRENT FORECAST
PACKAGE THE GFS IS INTERESTING WITH PRECIPITATION MOVING ACROSS
THE AREA AT THE SAME AS COLD MOVES IN. WE'LL IF THE GFS STICKS TO
ITS POSSIBLE SNOWY SOLUTION.

&&

.AVIATION...30/12Z-31/12Z
VFR CONDITIONS EXPECTED TODAY...EXPECT SCT250 FOR THE PERIOD.
INCREASING SOUTHWEST WINDS TODAY AND FRIDAY. TODAY WINDS WILL BE
IN THE 10-20 KNOT RANGE WITH GUSTS UP TO 30 KNOTS. WIDESPREAD
BLOWING DUST IS NOT EXPECTED TODAY.

&&

.FIRE WEATHER...
TODAY AND TOMORROW EXPECT WARM AND WINDY CONDITIONS AS WEST WINDS
AND UPPER ZONAL FLOW TAKE OVER. THE WEST WINDS WILL ALLOW FOR
DAYTIME HIGH TEMPERATURES TO REACH THE 70S IN MOST LOWLAND
LOCATIONS. LOWLANDS COULD SEE GUSTS BETWEEN 15 AND 30 MPH TODAY.

THE AREA IS CURRENTLY UNDER A FIRE WEATHER WATCH BECAUSE OF THE
DRY CONDITIONS. EXPECT THE WATCH TO BE UPGRADED TO A RED FLAG
WARNING AS MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15
PERCENT BUT WILL LEAVE THAT UP TO THE DAY SHIFT.

FRIDAY WINDY CONDITIONS CONTINUE BUT RELATIVE HUMIDITY VALUES WILL
INCREASE SOME WHAT SO WE WILL BE JUST OUTSIDE RED FLAG CONDITIONS
ON FRIDAY. FOR THE WEEKEND WE WILL SEE A WEAK UPPER LEVEL STORM
SYSTEM APPROACH THE AREA AND GIVE A SLIGHT CHANCE OF PRECIPITATION
TO AREA MOUNTAINS. THE FIRST OF NEXT WILL CONTINUE TO SEE JUST A
SLIGHT CHANCE FOR PRECIPITATION BUT WINDS DON'T LOOK LIKE THEY
WILL BE MUCH OF A PROBLEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74  54  73  49  67 /   0   0   0   0   0
SIERRA BLANCA           72  48  73  44  67 /   0   0   0   0   0
LAS CRUCES              73  46  70  40  64 /   0   0   0   0   0
ALAMOGORDO              71  49  67  41  64 /   0   0   0   0   0
CLOUDCROFT              59  33  51  31  42 /   0   0  10  10  10
TRUTH OR CONSEQUENCES   70  45  68  41  59 /   0   0   0   0   0
SILVER CITY             66  45  62  42  59 /   0   0  10  10  10
DEMING                  72  43  69  39  67 /   0   0   0  10   0
LORDSBURG               73  43  66  42  64 /   0   0   0  10  10
WEST EL PASO METRO      74  52  73  49  67 /   0   0   0   0   0
DELL CITY               74  43  75  38  69 /   0   0   0   0   0
FORT HANCOCK            76  49  76  45  70 /   0   0   0   0   0
LOMA LINDA              70  49  69  43  63 /   0   0   0   0   0
FABENS                  75  48  74  44  68 /   0   0   0   0   0
SANTA TERESA            74  47  72  43  66 /   0   0   0   0   0
WHITE SANDS HQ          73  52  72  46  65 /   0   0   0   0   0
JORNADA RANGE           71  36  71  33  65 /   0   0   0   0   0
HATCH                   73  47  69  41  63 /   0   0   0   0   0
COLUMBUS                73  46  69  44  67 /   0   0   0   0   0
OROGRANDE               73  47  73  39  67 /   0   0   0   0   0
MAYHILL                 67  43  59  37  53 /   0   0  10   0  10
MESCALERO               64  39  59  34  53 /   0   0  10   0  10
TIMBERON                64  38  56  35  50 /   0   0  10   0  10
WINSTON                 66  41  63  37  56 /   0   0  10  10  10
HILLSBORO               70  46  66  41  59 /   0   0   0  10   0
SPACEPORT               71  45  70  39  61 /   0   0   0   0   0
LAKE ROBERTS            65  40  62  35  59 /   0   0  10  10  10
HURLEY                  69  43  63  39  61 /   0   0   0  10  10
CLIFF                   68  36  68  35  65 /   0   0   0  10  10
MULE CREEK              65  36  65  30  62 /   0   0   0  10  10
FAYWOOD                 67  44  63  38  61 /   0   0   0  10  10
ANIMAS                  74  45  68  40  65 /   0   0   0  10   0
HACHITA                 75  41  66  36  64 /   0   0   0   0   0
ANTELOPE WELLS          72  44  69  44  66 /   0   0   0   0   0
CLOVERDALE              69  46  67  45  63 /   0   0   0  10  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM NOON MST TODAY THROUGH THIS AFTERNOON
     FOR NMZ110>113.

TX...FIRE WEATHER WATCH FROM NOON MST TODAY THROUGH THIS AFTERNOON
     FOR TXZ055-056.

&&

28/28
Hazardous weather outlook, Jan 30, 5:24 AM MST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
524 AM MST THU JAN 30 2014

NMZ401>417-TXZ418>424-311230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
524 AM MST THU JAN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT
TODAY EXPECT WARM AND WINDY CONDITIONS AS WEST WINDS AND UPPER
ZONAL FLOW TAKE OVER. THE WEST WINDS IN THE LOWLANDS COULD GUST BETWEEN
15 AND 30 MPH TODAY. WIDESPREAD BLOWING DUST IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FRIDAY WARM AND WINDY CONDITIONS CONTINUE. MIXING HEIGHTS WILL BE
HIGH FRIDAY AND WITH THE LACK OF RAIN RECENTLY IN THE REGION
BLOWING DUST WILL BE A POSSIBILITY FRIDAY AFTERNOON.

FOR THE WEEKEND WE WILL SEE A WEAK UPPER LEVEL STORM SYSTEM
APPROACH THE AREA AND GIVE A SLIGHT CHANCE OF PRECIPITATION TO
AREA MOUNTAINS.

THE FIRST OF NEXT WILL CONTINUE TO SEE JUST A SLIGHT CHANCE FOR
PRECIPITATION BUT WINDS DON'T LOOK LIKE THEY WILL BE MUCH OF A
PROBLEM.

.SPOTTER INFORMATION STATEMENT...

PAZOS

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 10:53 AM MSTHigh Wind WarningEPZGrant, Hidalgo, Luna, Otero, Sierra32 hr
Jan 30, 10:53 AM MSTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra34 hr

Nearby

Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.